# SDR HEEA0015773

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: D24922117
- Condition: Leaking
- Location: Emerg Float
- Part time: 470 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLOAT BAG ASSEMBLY LEAKING - UNBONDED TOP-OFF VALVE.
